Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 19, No. 2, pp. 233-243 (2003)

Some inequalities for Ricci curvature of certain submanifolds in Sasakian space forms

Dragos Cioroboiu

University Politehnica of Bucharest, Romania

Abstract: In the present paper, we obtain sharp inequalities between the Ricci curvature and the squared mean curvature for slant,semi-slant and bi-slant submanifolds in Sasakian space forms. Also, estimates of the scalar curvature and the $k$-Ricci curvature respectively, in terms of the squared mean curvature, are proved.

Keywords: bi-slant submanifold, Ricci curvature, mean curvature, Sasakian space form, semi-slant submanifold, slant submanifold.

Classification (MSC2000): 53C40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition